# SDR RAIA00708044

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 21,951 hours, 19,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14566156404
- Condition: Broken
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 5495 - STL - HEADING 2 FAIL WITH INDICATION BEING 100 DEGREES OFF FROM THE NR 1 HEADING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RT FLUX VALVE BRACKET TO BE BROKEN.  BRACKET WAS REMOVED AND REPLACED AND FLUX VALVE COMPENSATION WAS PERFORMED.  SYSTEM OPS CHECKED GOOD.
